# SDR AALA202407319228

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 41,596 hours, 17,801 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Condition: Shorted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AURAL WARNING MODULE ASSEMBLY ON FIRST OFFICER SIDE IS HOT AND HAS AN ELECTRICAL SMELL ASSOCIATED. REMOVED AND REPLACED AURAL WARNING MODULE. OPERTIONAL CHECK GOOD. PER AMM 31-51-04.
